# SDR MASA20210528216

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N953LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 13,644 hours, 10,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Bs 280-295 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27 IN STA. FS280 TO FS295 AT MAIN AVIONICS COMPARTMENT. STRINGER 27 IN STA. FS280 TO FS295 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR.6.
